Università di Pisa
Sistema bibliotecario di ateneo

A Benamou-Brenier approach to branched transport

Brasco, Lorenzo and Buttazzo, Giuseppe and Santambrogio, Filippo (2010) A Benamou-Brenier approach to branched transport. SIAM journal on mathematical analysis, 2011 (43). pp. 1023-1040. ISSN 0036-1410

Full text not available from this repository.


SUMMARY The problem of branched transportation aims to describe the movement of masses when, due to concavity effects, they have the interest to travel together as much as possible, because the cost for a path of length

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area01 - Scienze matematiche e informatiche > MAT/05 - Analisi matematica
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI MATEMATICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 05 Aug 2013 12:47
Last Modified: 05 Aug 2013 12:47
URI: http://eprints.adm.unipi.it/id/eprint/1334

Repository staff only actions

View Item